Fixed and periodic point results in cone metric spaces

被引:171
作者
Abbas, Mujahid [1 ,2 ,3 ]
Rhoades, B. E. [1 ]
机构
[1] Indiana Univ, Dept Math, Bloomington, IN 47405 USA
[2] Lahore Univ Management Sci, Ctr Adv Studies Math, Lahore 54792, Pakistan
[3] Lahore Univ Management Sci, Dept Math, Lahore 54792, Pakistan
关键词
Fixed point; Periodic point; Cone metric space;
D O I
10.1016/j.aml.2008.07.001
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Huang and Zhang [L-G. Haung, X Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007) 1468-1476] proved some fixed point theorems in cone metric spaces. In this work we prove some fixed point theorems in cone metric spaces, including results which generalize those from Haung and Zhang's work. Given the fact that, in a cone, one has only a partial ordering, it is doubtful that their Theorem 2.1 can be further generalized. We also show that these maps have no nontrivial periodic points. (C) 2008 Elsevier Ltd. All rights reserved.
引用
收藏
页码:511 / 515
页数:5
相关论文
共 7 条
[1]   Common fixed point results for noncommuting mappings without continuity in cone metric spaces [J].
Abbas, A. ;
Jungck, G. .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 341 (01) :416-420
[2]  
Deimling K., 1985, NONLINEAR FUNCTIONAL
[3]  
Gornicki J, 1996, INDIAN J PURE AP MAT, V27, P13
[4]   Cone metric spaces and fixed point theorems of contractive mappings [J].
Huang Long-Guang ;
Zhang Xian .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 332 (02) :1468-1476
[5]  
Jeong DY, 2005, INT J AUTOMOT TECHN, V6, P87
[6]  
KANNAN R, 1968, BULL CALCUTTA MATH S, V60, P71
[7]  
SINGH KL, 1980, FUND MATH, V105, P115